# SDR 2012FA0000024

- Difficulty date: January 2, 2012
- Submitted: January 13, 2012
- Operation: General aviation
- Aircraft: N8368Q
- Make and model: Cessna U206F
- Aircraft serial: U20603229
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C402
- System (JASC): 7314 · Engine Fuel Pump
- Part: Housing
- Condition: Galled
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 6381541
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

ENGINE DIED ON INITIAL RUN-UP DUE TO FUEL STARVATION.  FOUND GALLING BETWEEN FUEL PUMP DRIVE GEAR AND HOUSING.  CAUSE UNDETERMINED.  SENT BOTH PARTS OUT FOR O/H.
